2 x Panadol Cold & Flu Max Hot Lemon Powder Sachets 10-Pack

Now the potent effects of Paracetamol can be enjoyed in a soothing, hot lemon flavoured drink. Panadol Cold & Flu Max Hot Lemon Powder Sachets are proven to provide respite from the symptoms of cold and flu. It also helps to relieve body aches and pains, a fever and sore throat while not making you feel drowsy so you can feel better, sooner.  

Features:

  • Panadol Cold & Flu Max Hot Lemon Powder Sachets
  • Pack contents: 2 x 10 sachets 
  • Flavour: Hot Lemon
  • Provides respite from the symptoms of  cold or flu
  • Helps relieve body aches & pains, fever & sore throat
  • Soothing, hot lemon flavour
  • Non-drowsy
  • No gluten or lactose
  • ARTG No.: 131524
  • Expiry Date: 01/11/2020
  • Country of origin: Spain

Directions:

  • Empty contents of one sachet into a mug, half fill with hot water, and then stir well. Add cold water as necessary and sugar if desired.

Active Ingredients:

  • Paracetamol 1000mg

Warnings:

  • Always read the label
  • Use only as directed
  • Dietary supplements should not replace a balanced diet

4.5

5 Star
21
4 Star
2
3 Star
0
2 Star
0
1 Star
1

16 June 2019

feel relief straight away

Was this helpful? YesNo

19 April 2019

Getting ready for winter,Thank yoy

Was this helpful? YesNo

17 September 2018

Great value Prompt delivery

Was this helpful? YesNo

11 June 2019

05 June 2019